# SDR COMA0060938

- Difficulty date: November 18, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 17,514 hours, 16,817 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 277
- Condition: Malfunctioned
- Location: Mlg
- Part time: 10,324 hours, 9,760 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, ANTISKID, AND GEAR DISAGREE MESSAGE.  REPLACED THE MLG PRIORITY VALVE.
